# SDR CA050629002

- Difficulty date: June 29, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Boeing 737522
- Engine: Cfmint CFM563C1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 62337
- Part serial: MX504906
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP (EDP) LOW PRESSURE LIGHT ILLUMINATED.  THE  A-SYSTEM HYDRAULIC QUANTITY WAS ALSO LOW AT 22 PERCENT.  THE AIRCRAFT CONTINUED TO THE DESTINATION WITHOUT ANY INCIDENT. MAINTENANCE INSPECTION REVEALED A DAMAGED O-RING ON THE EDP INLET ELBOW. THE LEAK THAT OCCURRED CAUSED THE FLUID LEVEL TO DEPLETE ENOUGH TO CAUSE THE EDP TO CAVITATE. THIS CAUSED FAILURE OF THE PUMP AND CREATED THE LOW PRESSURE SITUATION. MAINTENANCE REPLACED THE EDP, O-RINGS, FILTERS AND SERVICED THE HYDRAULIC FLUID. THE AIRCRAFT WAS RETURNED TO SERVICE AFTER SUCCESSFUL LEAK TESTS WERE CONDUCTED.
